# SDR UPS99228982

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 930-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CUSTOMER CARD NR 890693  (INT61) FOUND CORROSION AROUND FASTENERS HEADS ON STRINGER 18 RT STA 930 TO 940, WL 201.  REMOVED FASTENERS, BLENDED CORROSION, REPAIRED AND REINSTALLED FASTENERS IAW UPS ER NR 99-5139.
